I had some signs of arthritis before. I've been through chemo, surgery & radiation for my stage 2b breast cancer. Prior to this mis-adventure, I took glucosamine for minor arthritic symptoms in my fingers. I know it worked because the stiffness & aching would return if I didn't take it. I did not take any pain meds or anti-inflammatory for it; the relief was from the glucosamine. Anastrozole is causing those joints to be REALLY problematic now (its been 2 months). I'm taking Aleve twice a day every day; it only dampens the pain, doesn't actually relieve it. So my question has to do with the glucosamine. Would there be any benefit in increasing the dosage? Should I just seek a better pain reliever?
WHAT exactly is anastrozole doing that causes the joint pain?
Question posted by yomamax4 on 6 March 2012
Last updated on 11 September 2013 by Encourager
I hope that you have been provided with medical help from your physician regarding your pain since your posting.
Vit. D [liquid or capsule] and I have found the brand name - Arimidex made a difference due to the following ingredients in each capsule that also contributes to weight gaining:
Lactose, magnesium stearate, hydroxypropylmethylcellulose, polyethylene glycol, povidone, sodium starch glycolate, and titanium dioxide.
Estrogen influences inflammation and nerve processing of muscle/joint pain and how we feel it.
Estrogen depletion caused by Anastrazole seems to enhance how muscle/joint pain feels in some patients.
(Estrogen also has direct effects on opioid pain fibers in the central nervous system.)
You are best to talk with your doctor about how to better manage the pain before increasing your glucosamine dosage. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.